10.1029/2009ja014918
Doi: 10.1029/2009ja014918
Title:
Modeling radiation belt radial diffusion in ULF wave fields: 2. Estimating rates of radial diffusion using combined MHD and particle codes
Author:
Huang, Chia-Lin; Spence, Harlan E.; Hudson, Mary K.; Elkington, Scot R.
Year: 2010
Month: 06
Day: 25
Volume: 115
Issue: A6
First_page: A06216
Journal: Journal of Geophysical Research
Issnp: 0148-0227
Md5: 8c41efb3f834c68fedd85f793b37d1f7
Filesize: 649632
Timeadded: 2015-07-13 22:54:53
Journalid: 13610
Abstracturl:
http://www.agu.org/pubs/crossref/2010/2009JA014918.shtml
Original Link: https://www.wenrao.com/i/aYDa3zbwTrzzNaV6YxPmrdA9Y1gtqEEEZ
相关文献